# SDR BAQA094069

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,837 hours
- Engine: Lyc LTS101*
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Fork Link
- Component: Fork Link
- Component part number: 10513241
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORK LINK BEARING WORN PREMATURELY.   S/N 3040 WAS TAKEN FROM ASSET AND USED ON PBH. REC'D S/N 3675 FROM AEC TO REPLACE ASSET STOCK.  REPLACED WITH SERVICABLE UNIT FROM AEC.
